# SDR DALA2016122210030

- Difficulty date: December 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 69,635 hours, 51,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE ROW 30.  REPLACED THE LIGHT MODULE AND HARNESS IAW AMM 33-53. CHECKED GOOD.
